# SDR CALA0700139

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617775
- Condition: Cracked
- Location: Bs 351-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 16L SPLICE CHANNEL AT STA 351-365.  A NEW STRINGER SPLICE CHANNEL WAS INSTALLED IAW ECRA 5311-01302.
